MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0123 HUMERAL REVERSE HC LINER Ø39/+3MM; SHOULDER HUMERAL REVERSE HC LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0123 HUMERAL REVERSE HC LINER Ø39/+3MM; SHOULDER HUMERAL REVERSE HC LINER
Catalog Number 04.01.0123
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2024.Lot 2312761: (b)(4) items manufactured and released on 14-aug-2023.Expiration date: 2028-07-25.No anomalies found related to the problem.To date, 35 items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: reverse shoulder system 04.01.0173 glenosphere 39xø27 (k170452) lot 2247043: (b)(4) items manufactured and released on 17-febr-2023.Expiration date: 2028-02-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2024.On (b)(6) 2024, the patient came in reporting pain due to a dislocation of the liner from the glenosphere and the cause is unknown.The surgeon revised the liner and the surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in reporting pain due to a dislocation of the liner for the glenosphere.The cause of the dislocation is unknown.The surgeon revised the glenosphere, liner, and metaphysis.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0123 HUMERAL REVERSE HC LINER Ø39/+3MM
Common Device Name
SHOULDER HUMERAL REVERSE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19106325
Report Number3005180920-2024-00245
Device Sequence Number7408236
Product Code PHX
UDI-Device Identifier07630040706308
UDI-Public07630040706308
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0123
Device Lot Number2312761
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Initial Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight90 KG
Patient RaceWhite